Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 28, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 28, Number 9 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 28, Number 9 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Condition that a tensor be the curl of a vector
L. P. Eisenhart.
Bull. Amer. Math. Soc. 28 (1922), 425-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560610
A new generalization of Tchebycheff’s statistical inequality
B. H. Camp.
Bull. Amer. Math. Soc. 28 (1922), 427-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560611
Two theorems on multiple integrals
Philip Franklin.
Bull. Amer. Math. Soc. 28 (1922), 433-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560612
Kirkman parades
F. N. Cole.
Bull. Amer. Math. Soc. 28 (1922), 435-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560613
Impossibility of restoring unique factorization in a hypercomplex arithmetic
L. E. Dickson.
Bull. Amer. Math. Soc. 28 (1922), 438-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560614
A revision of the Bernoullian and Eulerian functions
E. T. Bell.
Bull. Amer. Math. Soc. 28 (1922), 443-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560615
On the existence of curves with assigned singularities
J. L. Coolidge.
Bull. Amer. Math. Soc. 28 (1922), 451-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560616
A generalization of normal congruences of circles
J. L. Walsh.
Bull. Amer. Math. Soc. 28 (1922), 456-462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560617
A correction
Einar Hille.
Bull. Amer. Math. Soc. 28 (1922), 462
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Bull. Amer. Math. Soc. 28 (1922), 476-478
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 28 (1922), 479-483
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thirty-first annual list of papers
Bull. Amer. Math. Soc. 28 (1922), 484-492
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index of volume XXVIII
Bull. Amer. Math. Soc. 28 (1922), 493-503
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über Zahlen- und Funktionenlehre, by Alfred Pringsheim.
Reviewer: C. N. Moore
Bull. Amer. Math. Soc. 28 (1922), 463-465
Review information
Full-text PDF Free Access
Theorie des Potentials und der Kugelfunktionen, by A. Wangerin.
Reviewer: C. N. Moore
Bull. Amer. Math. Soc. 28 (1922), 465
Review information
Full-text PDF Free Access
Lezioni sulla Teoria dei Numeri algebrici e Principi d'Aritmetica analitica, by Luigi Bianchi.
Reviewer: G. E. Wahlin
Bull. Amer. Math. Soc. 28 (1922), 466
Review information
Full-text PDF Free Access
Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale, by Edmund Landau.
Reviewer: G. E. Wahlin
Bull. Amer. Math. Soc. 28 (1922), 466-467
Review information
Full-text PDF Free Access
Lehrbuch der Funktionentheorie, by L. Bieberbach.
Funkionentheorie, by L. Bieberbach.
Reviewer: H. J. Ettlinger
Bull. Amer. Math. Soc. 28 (1922), 467-468
Review information
Full-text PDF Free Access
Vorlesungen über Höhere Mathematik, by Hermann Rothe.
Reviewer: O. D. Kellogg
Bull. Amer. Math. Soc. 28 (1922), 468-469
Review information
Full-text PDF Free Access
Plane Geometry, by L. B. Benny.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 28 (1922), 469
Review information
Full-text PDF Free Access
Cours de Géométrie Analytique, by Georges Bouligand and E. Cartan.
Reviewer: W. C. Graustein
Bull. Amer. Math. Soc. 28 (1922), 470-471
Review information
Full-text PDF Free Access
Applied Calculus, by F. F. P. Bisacre.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 28 (1922), 471
Review information
Full-text PDF Free Access
Die Grundgleichungen der Mechanik, insbesondere starren Körper, by A. Lotze.
Reviewer: C. L. E. Moore
Bull. Amer. Math. Soc. 28 (1922), 472
Review information
Full-text PDF Free Access
Précis d'Arithmétique, by J. Poirée.
Reviewer: L. C. Mathewson
Bull. Amer. Math. Soc. 28 (1922), 472-473
Review information
Full-text PDF Free Access
Latitude Developments Connected with Geodesy and Cartography, by Oscar S. Adams.
Elements of Map Projection, by Charles H. Deetz and Oscar S. Adams.
Reviewer: L. W. Dowling
Bull. Amer. Math. Soc. 28 (1922), 473
Review information
Full-text PDF Free Access
Lessen over de Hoogere Algebra, by Fred. Schuh.
Reviewer: J. N. Van der Vries
Bull. Amer. Math. Soc. 28 (1922), 474
Review information
Full-text PDF Free Access
Volume II, Part II Encyklopädie der Mathematischen Wissenschaften., by H. Burkhardt, W. Wirtinger, R. Fricke and E. Hilb.
Reviewer: A. D. Pitcher
Bull. Amer. Math. Soc. 28 (1922), 474
Review information
Full-text PDF Free Access
Funktionentheoretische Vorlesungen, by H. Burkhardt.
Reviewer: H. J. Ettlinger
Bull. Amer. Math. Soc. 28 (1922), 475
Review information
Full-text PDF Free Access
Géométrie Perspective, by M. Emanaud.
Reviewer: A. Emch
Bull. Amer. Math. Soc. 28 (1922), 475
Review information
Full-text PDF Free Access
American Mathematical Society